Patient Comments: Creatinine Blood Test - Results

Why did your healthcare professional want to check your creatinine levels?

Comment from: Mrshonesty, 55-64 Female (Patient) Published: May 31

I just had an ER visit due to a fainting spell thought to be caused by heat exhaustion. While the hospital ran blood work they found my creatinine level to be 1.99 and the doctor became concerned. Especially since I have been having several if these episodes lately! I was told to have another blood test next day (today). Just wondering what this level could mean and can it happen just because of dehydration? I have also been having major nausea and severe itching.

Was this comment helpful?Yes
Comment from: David, 65-74 Male (Patient) Published: May 24

As a result of a blood test, my Doctor advised the reading is 1.7, where as a normal reading would more likely be 2.0. He said it is not a cause for great concern, but I should monitor the level every six months. Whilst I understand what he said, I cannot find any indicators of the numbers he is quoting.

Was this comment helpful?Yes
Comment from: Curt, 75 or over Male (Patient) Published: May 23

My creatinine level has risen in last 6 months from 1.3 to 1.6 nd bun level from 33.0 to 42.8.

Was this comment helpful?Yes
Comment from: Roy, 65-74 Male (Patient) Published: May 20

I am 68 year old male with heart failure. I have just had a blood test, previous creatinine levels have been 140-150 the most recent test gave a level of 169 I have been taking double the amount of furosomide for the last couple of weeks for breathing problems which I associated with water retention The G.P. has reduced the amount of furosomide by half to 40mg. I will have another blood test done shortly and have been told that the reason for the increased level is due to the heart and the kidneys fighting to balance out my system.

Was this comment helpful?Yes
Comment from: KSutton313, 55-64 Female (Patient) Published: May 17

I'm female, with a creatinine level of 1.1. I'm severely dehydrated, and have started drinking plenty of water. I have some cramps in my legs. My energy level is low, there is some ringing in my ears at times, and I have a salty taste in my mouth. I just started taking magnesium for the cramps, but have no idea if drinking more water and taking magnesium will relieve these symptoms.

Was this comment helpful?Yes
Comment from: kathy, 55-64 Female (Patient) Published: April 20

I just went to doctor this week and was just called and told that my creatanine level was high. I was not told numbers (said they could not give out numbers). They told me not to take any pain medications and if needed only take a Tylenol about once a week. I am very concerned about this because I have never had any problems and I am very worried about kidney failure, etc.

Was this comment helpful?Yes
Comment from: Jenny 2010, 65-74 Female (Patient) Published: April 12

First Creatinine level was 1.05 three months ago. I had been taking Mobic for a long time. Second creatinine blood levels 1.22. 5 days ago. Advised not to take any analgesic except Tylenol. No problems with creatinine levels ever. Last medication added was Solodyn 65 mg for Adult Acne.

Was this comment helpful?Yes
Comment from: Hanley, 65-74 Female (Patient) Published: March 23

I just had a blood test done and my Creatinine Ratio is 31 and flagged as HIGH. The normal levels in this report are 11 - 26. My Doctor did not say anyhting about this but I had requested a copy of the Lab report for my records and this is how I found out.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Creatinine Blood Test - Normal Levels Question: Were your creatinine blood test results higher than normal levels? If so, what was the diagnosis and what action was taken to lower the creatinine levels?
Creatinine Blood Level - Experience Question: Please describe your experience with high or low creatinine blood levels.
Creatinine Blood Test - Symptoms Question: What symptoms did you experience with elevated blood creatinine levels?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Health Solutions From Our Sponsors